# SDR AC2A097166

- Difficulty date: August 18, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,873 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 430040112103
- Part serial: A266
- Condition: Damaged
- Location: Transmission
- Part time: 2,873 hours
- Component: Transmission
- Component part number: 430040003109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUN GEAR WORN BEYOND LIMIT AT 3000 HOUR INSPECTION.  METAL TRANSFERRED TO SHAFT.  REPLACED SUN GEAR.  REQUEST WARRANTY.
